# SDR AALA974001

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FRETTING CORROSION ON FUSELAGE SKIN AT STATION 720D PLUS 10 INCHES.  REPAIRED DAMAGED AREA PER SRM 53-30-3.  (M)
